A patient with repeated syncopal attacks after using isosorbide dinitrate.
Аннотация
The case of a patient with repeated attacks of collapse induced by sublingual isosorbide dinitrate is reported. The patient was an 81 year-old female who was admitted to Yura Hospital because of attacks of precordial pain. Several minutes after the sublingual administration of isosorbide dinitrate (10 mg) for an anginal attack, she developed a sensation of general weakness, and thereafter because unconscious. Arterial blood pressure fell and became unmeasurable. Electrocardiograms recorded during the syncopal attack showed sinus tachycardia and significant elevation of ST-segment in right precordial leads. In response to a drip infusion of noradrenaline, arterial blood pressure returned to normal with recovery of consciousness. Two similar syncopal attacks induced by sublingual isosorbide dinitrate occurred in the next three days. These attacks were not due to augmentation of the vagal reflex. Decrease of venous return probably was the primary etiological factor.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.